# SDR SIMA200313902

- Difficulty date: May 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: AE83011E
- Condition: Damaged
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURNIG TAXI IN ARICRAFT, LOST HYDRAULIC POWER.  MAINTENANCE FOUND A BAD B-NUT ON THE NR 4 BRAKE LINE.  LINE AND B-NUT WERE REPLACED IAW SAAB MM.  LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
